Reduced Sensitivity/Numbness/Rubbery Penis

Hello. I used Finasteride 1mg for 2.5 years. I am 1.5 years off now. I have had many problems like weak erections, watery ejacuate, lack of nocturnal/morning erections and loss of libido. All these symptoms have improved considerably except the reduced sensitivity of my penis. My penis has that RUBBERY feeling and it feels very unpleasurable masturbating. Anyone here who had recovery in this section? Is there hope?

Do you feel like the connection between the brain and the genitals is broken?

You could have pelvic floor dysfunction. It might be worth seeing a pelvic floor physical therapist to get checked out. I am doing Dynamic Contraction Technique -it helps those issues - google it

Hello @synetic. I don’t think there is disconnection. I can get erections when I’m aroused. The issue is there is no pleasure during sex. Without pleasure, it’s becomes difficult to have an orgasm.

1 Like

Check this out. This guy with pelvic issues describes lack of brain penis connection. This
might be a big missing piece for us.

1 Like

Welcome to having PFS. Those are our symptoms. No one has found a solution yet. One day the community will mature, confront reality, realize that the approach it has taken for the last 15 years has had zero positive outcome and make research happen. Or not and we all die alone with nothing to show for our lives but peter pan childish pursuits and regrets.

2 Likes

Did anyone recover from this side effect? Please help me. :disappointed_relieved:

Ive met the guy on the left - David McCoid and Ive chatted with Greg (on the right) - solid guys. DCT is worth trying if you have hard flaccid - plenty of people doing the program that it was drug induced like many of us.

1 Like